| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Flashers (1864); Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient still struggling to see even with corrective glasses and had corrective laser treatment.The ophthalmologist has checked and insists the placement looks right.The patient had artificial tears , felt like light was flashing from behind and had shadows all around.The patient was extremely frustrated because the patient always had good near vision.Additional information has been received includes patient's near and mid vision got worse and everything was still quite blurry after surgery.Distance is greatly improved.After many follow-up visits with optometrist the patient bought corrective glasses from optometrist which helped slightly.There are two medical device reports associated with this file.This report is associated with the left eye.